Volume 8, Issue 1, March 2020, Page: 27-32
Solitary Waves and Property Management of Nonlinear Dispersive and Flattened Optical Fiber
Christian Ngouo Tchinda, Department of Physics, Faculty of Science, University of Yaoundé I, Yaoundé, Cameroon; African Center of Excellence in Information Technology and Telecommunications, The University of Yaoundé I, Yaoundé, Cameroon
Jean Roger Bogning, Department of Physics, Higher Teacher Training College, University of Bamenda, Bamenda, Cameroon; African Optical Fiber Family, Camtel Kamkop Bafoussam, Bafoussam, Cameroon
Received: Nov. 21, 2019;       Accepted: Dec. 11, 2019;       Published: Apr. 13, 2020
DOI: 10.11648/j.ajop.20200801.13      View  81      Downloads  31
Abstract
In this work, we establish the Conditions that must satisfy the characteristic coefficients of the nonlinear and flattened dispersive optical fiber so that certain classes of solitary waves propagate there with fewer fluctuations. Once the conditions are established, we determine the exact solutions as well as the corresponding nonlinear partial differential equations that govern the propagation dynamics in this transmission medium. The propagation of the solutions obtained is also tested. The method used to obtain the analytical solutions is based on the control of the properties of the Bogning implicit functions whereas the numerical simulations are made through the split-step method which is very adapted to simulate the propagation of the signals.
Keywords
Flattened Optical Fiber, Solitary Wave, Characteristic Coefficient, Implicit Bogning Function, Propagation, Nonlinear, Dispersive, Partial Differential Equation
To cite this article
Christian Ngouo Tchinda, Jean Roger Bogning, Solitary Waves and Property Management of Nonlinear Dispersive and Flattened Optical Fiber, American Journal of Optics and Photonics. Vol. 8, No. 1, 2020, pp. 27-32. doi: 10.11648/j.ajop.20200801.13
Copyright
Copyright © 2020 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
A. Hasegawa and F. Tappert, (1973), Transmission of stationary nonlinear optical pulses in dielectric fibers in anomalous dispersion Applied Physisc Letters, 23, 142-144.
[2]
L. F. Mollenauer, R. F. Stolen and J. P. Gordon, (1980), Experimental observation of picoseconds pulse narrowing and solitons in optical fibers Physics Review Letters, 45, 1095.
[3]
R. Hirota, (1971), Exact solution of the KdV equation for multiple collisions of solitons Physics Review Letters, 27, 1192-1194.
[4]
G. P. Agrawal, (2012) Nonlinear Fibre Optics, Academic Press.
[5]
G. P. Agrawal, (2012), Applications of Nonlinear Fibre Optics, Academic Press.
[6]
J. R. Bogning, (2019), Mathematics for nonlinear Physics: solitary waves in the center of resolution of dispersive nonlinear partial differential equations, Dorrance Publishing Co, USA.
[7]
J. R. Bogning, (2019), Mathematics for Physics: The implicit Bogning functions and applications, Lambert Academic Publishing, Germany.
[8]
Jean roger Bogning, (2018), Exact solitary wave solutions of (3+1) modified B-type Kadomtsev-Petviashvili family equations, American Journal of Computational and Applied Mathematics, 8 (5), 85-92.
[9]
J. R. Bogning, C. T. Djeumen Tchaho and T. C. Kofané, (2012), Construction of the soliton solutions of the Ginzburg-Landau equations by the new Bogning-Djeumen Tchaho-Kofané method, Physica Scripta, 85, 025013-025018.
[10]
J. R. Bogning, C. T. Djeumen Tchaho and T. C. Kofané, (2012), Generalization of the Bogning- Djeumen Tchaho-Kofane Method for the construction of the solitary waves and the survey of the instabilities, Far East Journal of Dynamical Systems, 20 (2), 101-119.
[11]
J. R. Bogning, C. T. Djeumen Tchaho and T. C. Kofané, (2013), Solitary wave solutions of the modified Sasa- Satsuma nonlinear partial differential equation American Journal of Computational and Applied Mathematics, 3 (2), 97-107.
[12]
J. R. Bogning, (2013), Pulse soliton solutions of the modified KdV and Born-Infeld equations, International Journal of Modern Nonlinear Theory and Application, 2, 135-140.
[13]
J. R. Bogning, K. Porsezian, G. Fautso Kuiaté, H. M. Omanda, (2015), gap solitary pulses induced by the Modulational instability and discrete effects in array of inhomogeneous optical fibers, Physics Journal, 1 (3), 216-224.
[14]
J. R. Bogning, (2015), Nth Order Pulse Solitary Wave Solution and Modulational Instability in the Boussinesq, Equation American Journal of Computational and Applied Mathematics, 5 (6), 182-188.
[15]
J. R. Bogning, (2015) Sechn Solutions of the generalized and modified Rosenau-Hyman Equations, Asian Journal of Mathematics and Computer Research, 9 (1), 2395-4205.
[16]
J. R. Bogning, C. T. Djeumen Tchaho and H. M. Omanda, (2016), Combined solitary wave solutions in higher-order effects optical fibers, British Journal of Mathematics and Computer Science, 13 (3), 1-12.
[17]
C. T. Djeumen Tchaho, J. R. Bogning and T. C. Kofané, (2012), Modulated Soliton Solution of the Modified Kuramoto-Sivashinsky's Equation, American Journal of Computational and Applied Mathematics, 2 (5), 218-224.
[18]
C. T. Djeumen Tchaho, J. R. Bogning and T. C. Kofane, (2011), Multi-Soliton solutions of the modified Kuramoto-Sivashinsky’s equation by the BDK method, Far East Journal of Dynamical systems, 15 (2), 83-98.
[19]
C. T. Djeumen Tchaho, J. R. Bogning and T. C. Kofane, (2010), Construction of the analytical solitary wave solutions of modified Kuramoto-Sivashinsky equation by the method of identification of coefficients of the hyperbolic functions, Far East Journal of dynamical systems, 14 (1), 14-17.
[20]
J. R. Bogning, G. Fautso Kuiaté, H. M. Omanda and C. T. Djeumen Tchaho, (2015), Combined Peakons and multiple-peak solutions of the Camassa-Holm and modified KdV equations and their conditions of obtention, Physics Journal, 1 (3), 367-374.
[21]
J. R. Bogning, (2013), Analytical soliton solutions and wave solutions of discrete nonlinear cubic-quintique Ginzburg-Landau equations in array of dissipative optical system,. American Journal of Computational and Applied Mathematics, 3 (2), 97-105.
[22]
R. Njikue, J. R. Bogning and T. C. Kofane, (2018), Exact bright and dark solitary wave solutions of the generalized higher order nonlinear Schrödinger equation describing the propagation of ultra-short pulse in optical fiber, J. Phys. Commun, 2, 025030.
[23]
J. R. Bogning and T. C. Kofané, (2006), Solitons and dynamics of nonlinear excitations in the array of optical fibers, Chaos, Solitons & Fractals, 27 (2), 377-385.
[24]
J. R. Bogning and T. C. Kofané, (2006), Analytical solutions of the discrete nonlinear Schrödinger equation in arrays of optical fibers, Chaos, Solitons & Fractals, 28 (1), 148-153.
[25]
J. R. Bogning, (2018), Exact solitary wave solutions of the (3+1) modified B-type Kadomtsev-Petviashvili family equations, American Journal of computational and applied mathematics, 8 (5), 85-92.
[26]
G. Tiague Takongmo and J. R. Bogning, (2018), Construction of solitary wave solutions of higher-order nonlinear partial differential equations modeled in a nonlinear hybrid electrical line, American Journal of circuits, systems and signal processing, 4 (3), 36-44.
[27]
G. Tiague Takongmo and J. R, Bogning, (2018), Construction of solitary wave solutions of higher-order nonlinear partial differential equations modeled in a modified nonlinear Noguchi electrical line, American Journal of circuits, systems and signal processing, 4 (1) 8-14.
[28]
G. Tiague Takongmo and J. R. Bogning, (2018), Construction of solitary wave solutions of higher-order nonlinear partial differential equations modeled in a nonlinear capacitive electrical line, American Journal of circuits, systems and signal processing, 4 (2), 15-22.
[29]
G. Tiague Takongmo and J. R, Bogning, (2018), Construction of solutions in the shape (pulse, pulse) and (kink, kink) of a set of two equations modeled in a nonlinear inductive electrical line with crosslink capacitor, American Journal of circuits, systems and signal processing, 4 (2), 28-35.
[30]
G. Tiague Takongmo and J. R. Bogning, (2018), (kink, kink) and (pulse, pulse) exact solutions of equations modeled in a nonlinear capacitive electrical line with capacitor, American Journal of circuits, systems and signal processing, 4 (3), 45-53.
[31]
G. Tiague Takongmo and J. R. Bogning, (2018), Solitary wave solutions of modified telegraphist equations modeled in an electrical line, Physics Journal, 4 (3), 29-36.
[32]
G. Tiague Takongmo and J. R. Bogning, (2018), Coupled soliton solutions of modeled equations in a Noguchi electrical line with crosslink capacitor, Journal of Physics communications, 2, 105016.
[33]
Rodrique Njikue and J. R. Bogning, T. C. Kofané, (2018), higher order nonlinear Schrödinger equation family in optical fiber and solitary wave solutions, American journal of optics, American Journal of optics and photonics, 6 (3), 31-41.
[34]
Ryan Napoleon Foster, 2007, Web based interface for numerical simulations of nonlinear evolution equations.
Browse journals by subject